# SDR DALA201906113492

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6LH STA 1022 (CPAX). NRC 00386: SECTION LONGERON WAS REPLACED PER B717-200 SRM 53-00-05-2R-2. (ET) HFEC INSPECTION WAS PERFORMED ON LONGERON 6LH STA 1022 (CPAX) ON TRIM OUT. NO CRACKS WERE FOUND PER B717 NDT SPM PART 6. 06-10-01.001. (EQ. NORTEC C/N 1891. EXP 27AUG19). (LP #1115063)
